# SDR USAA050822

- Difficulty date: September 1, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Aircraft time: 55,352 hours
- Engine: Cfmint CFM563B1US
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Te Flap
- Part time: 55,352 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID FLAP L/E, 24 INCHES WORN.  IB 24 INCHES ON THE LT OB MID FLAP L/E AT IB END.  INSTALLED DOUBLER IAW SRM 57-53-01, FIG 208.
